# SDR AALA202205132772

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737
- Aircraft serial: 33342
- Aircraft time: 16,134 hours, 6,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C ESCAPE PATH LIGHTS HANGING BY A WIRE. RE-INSTALLED SEAT 15C ESCAPE PATH LIGHTS HOUSING PER AMM 33-51-01.
